I am confused, I have been diagnosed as bi polar as a kid. I took welbutrin and did not like how it made me feel. I suffered a TBI (traumatic brain injury) 10 years ago. As an adult I was prescribed adderall and diagnosed as ADHD. It made me feel great and was able to do many things I had never been able to. It allowed me to focus and seemed to lift my depression I felt better than ever. I moved to California and lost my insurance. I have been off it for about 10 months. My will has become paralized. I am sad and angry at my broken brain. Can add cause bi polar or depression? Is it possible to have both?
Sure you can have both, and the TBI can mess with it too. There are ways to get assistance for your meds. You should't have to be miserable because you can't afford them. Brand name meds often are covered by the manufacturers assistance, and there are places to ask for assistance for all meds. If you need to know them, ask, I have info handy to give.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 3 answers
Posted 19 Sep 2009 • 2 answers
Posted 22 Aug 2011 • 1 answer
Posted 27 Nov 2014 • 2 answers
Posted 27 Aug 2015 • 2 answers